# SDR SWIA200413544

- Difficulty date: June 26, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft time: 25,554 hours, 35,497 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FFOD CHECKS NO TRIM AURAL WARNING.  REPAIRED WIRING AT ELEVATOR TRIM PROX SENSORS AND ADJUSTED PER MM.  OPERATIONAL CHECK GOOD.
